Alert archive / Wisconsin / Gale Watches in 2021

Gale Watch 8, NWS Milwaukee, WI

March 26, 2021

NWS Milwaukee, WI issued this gale watch at Mar 26, 2021, 2:31 PM CDT. It took effect at Mar 28, 2021, 5:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 26, 2021, 2:31 PM CDT (19:31 UTC)
In effect from
Mar 28, 2021, 5:00 AM CDT
Expired
Mar 27, 2021, 2:31 PM CDT
In force
Issued by
NWS Milwaukee, WI

The text

As transmitted.

574 
WHUS73 KMKX 261931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
231 PM CDT Fri Mar 26 2021

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-270345-
/O.NEW.KMKX.GL.A.0008.210328T1000Z-210328T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
231 PM CDT Fri Mar 26 2021

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

* WHAT...Northwest winds 20 to 25 kt with gusts of 35 to 40 kt
  possible. Waves 5 to 8 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From late Saturday night through Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
4 follow-up statements
026 
WHUS73 KMKX 270125
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
825 PM CDT Fri Mar 26 2021

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-270930-
/O.CON.KMKX.GL.A.0008.210328T1000Z-210328T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
825 PM CDT Fri Mar 26 2021

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY AFTERNOON...

* WHAT...Northwest winds will increase to 20 to 25 kt late
  Saturday night into Sunday morning, with gusts of 35 to 40 kt 
  possible. Waves 5 to 8 ft possible.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From late Saturday night through Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
Kavinsky
469 
WHUS73 KMKX 270741
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
241 AM CDT Sat Mar 27 2021

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271545-
/O.CON.KMKX.GL.A.0008.210328T1000Z-210328T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
241 AM CDT Sat Mar 27 2021

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WHAT...Northwest winds will increase to 20 to 30 knots late
  tonight into Sunday morning, with gusts of 35 to 40 kt possible.
  Waves will increase to 6 to 10 feet on Sunday. 

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From late tonight through Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
Kavinsky
238 
WHUS73 KMKX 271424
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
924 AM CDT Sat Mar 27 2021

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-272230-
/O.CON.KMKX.GL.A.0008.210328T1000Z-210328T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
924 AM CDT Sat Mar 27 2021

...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WHAT...Northwest winds will increase to 20 to 30 knots late 
  tonight into Sunday morning, with gusts of 35 to 40 kt 
  possible. Waves will increase to 6 to 10 feet on Sunday.

* WHERE...All Open Waters of Lake Michigan.

* WHEN...From late tonight through Sunday afternoon.

* IMPACTS...Strong winds can cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$
191 
WHUS73 KMKX 271931
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
231 PM CDT Sat Mar 27 2021

LMZ080-366-565-567-669-671-673-675-777-779-868-870-872-874-876-
878-280345-
/O.UPG.KMKX.GL.A.0008.210328T1000Z-210328T2300Z/
/O.NEW.KMKX.GL.W.0010.210328T1000Z-210328T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
231 PM CDT Sat Mar 27 2021

...GALE WARNING IN EFFECT FROM 5 AM TO 6 PM CDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and 
  waves 5 to 8 ft expected.

* WHERE...Southern Two Thirds of the Open Waters of Lake 
  Michigan.

* WHEN...From 5 AM to 6 PM CDT Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ261-362-364-563-280345-
/O.UPG.KMKX.GL.A.0008.210328T1000Z-210328T2300Z/
/O.NEW.KMKX.GL.W.0010.210328T1000Z-210329T0300Z/
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
231 PM CDT Sat Mar 27 2021

...GALE WARNING IN EFFECT FROM 5 AM TO 10 PM CDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 40 kt and 
  waves 4 to 7 ft expected.

* WHERE...Northern Third of the Open Waters of Lake Michigan.

* WHEN...From 5 AM to 10 PM CDT Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ643>646-280345-
/O.NEW.KMKX.SC.Y.0032.210328T1000Z-210329T0000Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
231 PM CDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 7 PM CDT SUNDAY...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 5 AM to 7 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Mar 26, 11:52 AM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Mar 26, 11:52 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1152 AM CDT Fri Mar 26 2021

.UPDATE...
(Issued 1152 AM CDT Fri Mar 26 2021)

Broken stratocumulus will likely take longer to dissipate today so
will have to lower high temps. Otherwise a shortwave trough
currently over wrn KS will lift newd through srn WI Sat AM ahead
of an upper trough that will be digging sewd from the nrn Great
Plains. 850-700 mb warm, moist advection and some frontogenesis
will coincide with the shortwave for Sat AM. Rain still looks to
begin from 09-12Z over the srn half of the CWA then reaching
central WI by 14-15Z. The diffuse sfc low will track across srn WI
for Sat aft/early eve followed by the cold front. Will maintain
good chances and likely PoPs for showers during this time as
lapse rates steep and elevated CAPE is present, more so  over se
WI.

Gehring

&&

.SHORT TERM...
(Issued 341 AM CDT Fri Mar 26 2021)

Today through Saturday night:

Light rain/drizzle is slowly pushing east with the positive
vorticity advection on the backside of the low currently over
northwest Ohio. Some snow could be mixing in but not expecting any
accumulations. Surface temperatures have been a few degrees above
air temperatures so not expecting much in the way of impacts for
the Friday morning commute but can't rule out a few icy spots.

Precipitation should wind down as we head towards 7am with drier
conditions moving in for the rest of the day. Winds will also
become much lighter has we head through the day with some sunshine
possible this afternoon. Highs are expected to get into the 40s to
low 50s with the cooler temperatures towards Lake Michigan.

Warm air advection and 500mb positive vorticity advection will
kick in tonight ahead of our next system. Rain is expected to move
into southern Wisconsin late tonight into Saturday morning. The
low level jet will be feeding into the area through the morning,
but we'll lose the 850mb convergence for the afternoon as the low
pressure system shifts northeast. Rain will gradually taper off
late Saturday afternoon into Saturday evening as the front moves
through. Overnight lows are expected to be in the 30s.

RAH

&&

.LONG TERM...
(Issued 341 AM CDT Fri Mar 26 2021)

Sunday through Friday

Overview: Medium range guidance and ensembles are in good agreement
with two main longwave troughs passing through the region, on Sunday
and the next slowly moving through the area late Tuesday through
early Thursday. As a result, temperatures will being on a roller
coaster, with breezy conditions accompanying warmups and cool downs.
Much of next week looks to remain dry, outside of late
Tuesday/Wednesday. More specific details below!

As the first upper-level trough pushes east on Sunday, skies will
clear as subsidence increases. The combination of increased sunshine
and colder air advection increases across Wisconsin will promote a
cooler day with deep mixing and gusty northwest winds. With both
deterministic and ensemble guidance appearing locked into the
gustier solutions, did boost wind gusts towards 25-30mph. Right now,
the strongest winds between 925-850mb look to setup over northern
parts of Lake Michigan, immediately behind the trough axis, but will
need to keep a closer eye on the winds as we get closer given the
ideal setup for deep mixing with 35-45kts a couple thousand feet off
the ground.

Sunday night into Tuesday, upper-level ridging builds across the
region as warm air advection returns ahead of the next longwave
trough digging south across the Intermountain West. As a result,
this stretch will be warmer and windier, with highs warming up into
the 60s Monday and again on Tuesday, ahead of a stronger cold front
expected to move through the region late Tuesday into Wednesday.
This includes a mild night on Monday night, as a strong,
synoptically enhanced LLJ of 50-60kt is progged to lift across
southern Wisconsin. Will need to keep an eye on winds during this
stretch as well. Momentum transport values are quire robust off the
GFS for early next week, along with ensemble guidance hinting at
stronger winds gusts as well.

Late Tuesday through Wednesday, there will be a chance for showers
as the strong cold front noted above is expected to move southeast
across southern Wisconsin. It does appear the GoMex will open up
early next week, but it will take some time for moisture transport
to become established behind Sunday's cold front moving offshore
into the GoMex. Thus, as of right now it doesn't appear the deeper,
Gulf rich moisture will be able to return this far north ahead of
the cold front for thunderstorm activity in southern Wisconsin.
Given the strong cold air advection moving in behind the cold front,
NBM P-Types and some GEFS members do support a switch over to snow
or a rain/snow mix on the backside of the front.

Behind this strong cold front, expect a sharp drop in temperatures
for Wednesday into Thursday. Initially expect gusty northwest winds
to prevail, followed by lighter winds as high pressure takes over.
This post-frontal airmass will have arctic origins, thus expect dry
conditions to prevail once the front does exit southern Wisconsin.
By Friday into the following weekend, return flow will favor upper-
level ridging and a warming trend to end out next week.

Anderson

&&

.AVIATION...
(Issued 1152 AM CDT Fri Mar 26 2021)

Widespread MVFR Cigs early this afternoon will become scattered
through the afternoon. The low Cigs could continue over far srn WI
however. Low Cigs mainly from 600-1900 feet will spread nwd once
again with the rainfall from early Sat AM through late morning.
The low Cigs will continue into Sat evening. MVFR vsbys will occur
at times with the rain. Brief periods of light fog will also be
possible Sat afternoon into the early evening as the low passes
by.

Gehring

&&

.MARINE...
(Issued 341 AM CDT Fri Mar 26 2021)

Northerly gales will quickly diminish this morning with lighter
winds expected for the afternoon and evening. Waves will take
their time coming down so a Small Craft Advisory is likely later
this morning through this afternoon. Winds will become more
southeasterly ahead of our next low pressure system to move
through the area Saturday. Saturday night winds shift to the
northwest behind the low and build into Sunday. Gales could be
possible for the open waters Sunday morning and afternoon,
especially over the northern half of the lake. Small Craft
conditions will be likely Saturday night into Sunday.

RAH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646 until 3 PM
     Friday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Mar 26, 1:32 PM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
132 PM CDT Fri Mar 26 2021

WIZ046-047-051-052-056>060-062>072-271845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
132 PM CDT Fri Mar 26 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-271845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
132 PM CDT Fri Mar 26 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

Another low pressure system could bring gusty northwest winds late
Saturday night into Sunday. A Small Craft Advisory will likely be
needed.

Additional small craft advisories may be needed Monday through Tuesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-271845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
132 PM CDT Fri Mar 26 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Friday

A Gale Watch has been posted for Sunday for the open waters of Lake
Michigan. Northwest winds may gust to 35 to 40 knots.

More windy conditions are expected Monday through Tuesday.

Collar
www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:26 AM CDTSmall Craft AdvisoryMKX6 hr

Nearby

Gale Watches in Wisconsin, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.